基于有限域中的二次特征生成的伪随机二进制格点

刘华宁, 李柯瑶

PDF(362 KB)
数学学报 ›› 2021, Vol. 64 ›› Issue (1) : 145-150. DOI: 10.12386/A20210012
论文

基于有限域中的二次特征生成的伪随机二进制格点

    {{javascript:window.custom_author_cn_index=0;}}
  • {{article.zuoZhe_CN}}
作者信息 +

Large Family of Pseudorandom Binary Lattices by Using the Quadratic Character in Finite Fields

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}. 2021, 64(1): 145-150 https://doi.org/10.12386/A20210012
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 64(1): 145-150 https://doi.org/10.12386/A20210012

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}
PDF(362 KB)

Accesses

Citation

Detail

段落导航
相关文章

/